# SDR QMLA2013020813024

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N335AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7040
- Aircraft time: 960 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 960 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 9550178220
- Part serial: 5480
- Condition: Faulty
- Location: Module 3
- Part time: 960 hours, 1,874 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITHIN A COUPLE OF MINUTES OF DEPARTING BASE, RECEIVED AN INDICATION OF FLI FAIL ON THE VEMD.  RETURNED TO BASE WITHOUT INCIDENT.  MECHANIC FOUND A FAULTY T4 HARNESS.
